Change search
ReferencesLink to record
Permanent link

Direct link
Invertibility of nonlinear time-series models
Umeå University, Faculty of Social Sciences, Umeå School of Business and Economics (USBE), Economics.
1995 (English)In: Communications in Statistics - Theory and Methods, ISSN 0361-0926, E-ISSN 1532-415X, Vol. 24, no 11, 2701-2714 p.Article in journal (Refereed) Published
Abstract [en]

Sufficient conditions for invertibility of non-linear time series models are available in the literature only for a few special cases. In this paper a practical and general method for checking invertibility is presented. Briefly stated, it consists of feeding independent and identically distributed innovations into the non-linear model and then observing whether the model blows up or not. Using this idea invertibility conditions are derived for several recently proposed non-linear moving average models. Finally, the method is applied to a number of bilinear models fitted to economic time series.

Place, publisher, year, edition, pages
1995. Vol. 24, no 11, 2701-2714 p.
Keyword [en]
additive smooth transition moving average model, asymmetric moving average model, bilinear model (self-exciting threshold moving average model), forecasting
National Category
Research subject
URN: urn:nbn:se:umu:diva-64999DOI: 10.1080/03610929508831644ISI: A1995RZ39200001OAI: diva2:602936
Available from: 2013-02-04 Created: 2013-02-04 Last updated: 2013-02-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Brännäs, Kurt
By organisation
In the same journal
Communications in Statistics - Theory and Methods

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 31 hits
ReferencesLink to record
Permanent link

Direct link